# SDR 99ZZZX3354

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Bearing
- Part number: 406040339111
- Condition: Wrong Part
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED NEW ASSEMBLY FROM BELL HELICOPTER NEW TYPE BEARINGS NOT INSTALLED.  ASB 407-98-23 NOT C/W.
